InPrime: Indonesian Journal of Pure and Applied Mathematics

InPrime: Indonesian Journal of Pure and Applied Mathematics is a peer-reviewed journal and published on-line two times a year in the areas of mathematics, computer science/informatics, and statistics. The journal stresses mathematics articles devoted to unsolved problems and open questions arising in chemistry, physics, biology, engineering, behavioral science, and all applied sciences. All articles will be reviewed by experts before accepted for publication. Each author is solely responsible for the content of published articles.

About InPrime

  • Country of Publication: Indonesia
  • Publisher: Department of Mathematics, Faculty of Sciences and Technology, UIN Syarif Hidayatullah
  • Format: Print & Online
  • ISSN:P-ISSN: 2686-5335E-ISSN: 2716-2478
  • DOI: 10.15408/inprime
  • Frequency: Biannual
  • Advance Access: Yes
  • Scope: Applied probability and statistics, Stochastic process, Actuarial, Differential equations with applications, Numerical analysis and computation, Financial mathematics, Mathematical physics, Graph theory, Coding theory, Information theory, Operation research, Machine learning and artificial intelligence.
  • Article Processing Charges: No
  • Types of Journal: Academic/Scholarly Journals
  • Open Access: Yes
  • Indexed & Abstracted:Yes
  • Policy:Peer-reviewed
  • ReviewTime: Eight Weeks Approximately
  • Copyright:CC-BY-SA
  • Contact & Submission e-mail: inprime.journal@uinjkt.ac.id
  • Alternate e-mail: nina.fitriyati@uinjkt.ac.id

 


 

© Copyright Attribution-Share Alike 4.0 International (CC BY-SA 4.0)

Logo Creativecommons


Logo Google Scholar Logo  Base  Logo Crossref Logo Garuda
More...

No announcements have been published.
 

Vol 2, No 2 (2020)

Articles